Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 81, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 22, 2022, 5:35 PM EDT for Jefferson County, Johnson County, Washington County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2022, 5:35 PM EDT (21:35 UTC)
- Expired
- May 22, 2022, 6:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, GA, Johnson County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 82 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:55 PM EDT | TSTM WND DMG | Davisboro, GA | TREE DOWN ON POWER LINE ON STEEL CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
126
WUUS52 KFFC 222135
SVRFFC
GAC163-167-303-222215-
/O.NEW.KFFC.SV.W.0081.220522T2135Z-220522T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
535 PM EDT Sun May 22 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Washington County in east central Georgia...
Northeastern Johnson County in east central Georgia...
South central Jefferson County in east central Georgia...
* Until 615 PM EDT.
* At 534 PM EDT, a severe thunderstorm was located over Donovan, or
near Wrightsville, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wrightsville, Wadley, Davisboro, Harrison, Bartow, Riddleville,
Moxley, Donovan, New Home and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3281 8242 3278 8240 3276 8243 3274 8245
3270 8274 3284 8282 3303 8254 3296 8238
3282 8237
TIME...MOT...LOC 2134Z 232DEG 13KT 3278 8275
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
782
WWUS52 KFFC 222211
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
611 PM EDT Sun May 22 2022
GAC163-167-303-222220-
/O.EXP.KFFC.SV.W.0081.000000T0000Z-220522T2215Z/
Washington GA-Johnson GA-Jefferson GA-
611 PM EDT Sun May 22 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
NORTHEASTERN JOHNSON AND SOUTH CENTRAL JEFFERSON COUNTIES WILL EXPIRE
AT 615 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3281 8242 3278 8240 3276 8243 3274 8245
3270 8274 3284 8282 3303 8254 3296 8238
3282 8237
TIME...MOT...LOC 2210Z 232DEG 13KT 3286 8263
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:48 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 22, 3:48 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 348 PM EDT Sun May 22 2022 .SHORT TERM /Tonight through Monday Night/... Georgia remains under the influence of deep south to southwest flow bringing good moisture across the area. Upper lever high pressure remains locked over south Florida/Bahamas with several weak short waves moving through the upper level flow across GA. GFS/ECMWF in OK agreement with some differences noted in the surface solution and how fast the surface cold front will progress through the area. GFS develops an inverted trough by morning and a surface low which treks northeast along the stalled front. In any case tomorrow will see off and on showers and thunderstorms moving across the area. Convection this afternoon and evening will be mainly driven by weakening convection lifting north and northeast across the area from the Gulf. Thunderstorm development will be most likely along and east of I-75 with more summer time pop up variety expected across the rest of the forecast area. As the surface front approaches northwest Georgia late this evening isolated to scattered thunderstorm swill be possible across north Georgia...spreading south and east as the front slowly sags across the area tomorrow. The surface front washes out tomorrow night as low lifts to the northeast with convective chances diminishing. Temperatures will trend cooler through the short term and a blend of guidance temperatures looks reasonable. Atwell .LONG TERM /Tuesday through Sunday/... The moral of the story in the long term is wet and unsettled weather. Tuesday and Wednesday southwest upper level flow will remain in place with the State of Georgia sandwiched between a trough to the west and a ridge just to the east over the far western Atlantic. At the surface a stalled front will be settled over north GA with high pressure anchored over the western Atlantic maintaining south to southwesterly flow. This set up will open the door for anomalously high tropospheric moisture to move over GA, with PWATs of nearly 2 inches to reside over the region. Perturbations in the upper level flow will trigger afternoon diurnally driven rain showers and thunderstorms both days as the upper level trough to our west and associated cold front move east out of the Southern Plains. Thursday, the aforementioned upper level trough will close off as it and its attendant cold front ejects from the Plains towards the East Coast. Upper level divergent flow, surface cyclogenesis, daytime heating and copious amounts of moisture will combine to trigger heavy rain showers and thunderstorms. Severe parameters suggest that some storms could become severe. However, as mentioned previously the more pressing issue will be the flooding risk across north GA where storm totals continue to rise over 1.5 inches. Given how dry it has been across the Peach State recently and with a large mount of the state in abnormally dry drought status this welcomed rainfall might not cause as big an issue, but it does require some monitoring. Precipitation will wind down early Friday as we fall under northwesterly flow aloft with a high pressure at the surface. This pattern will favor drier weather with a return to 90 degree high temps by Sunday. 28 && .AVIATION... /Issued 201 PM EDT Sun May 22 2022/ 18Z Update... VFR conditions will deteriorate to MVFR after 06Z and then IFR after 09Z. Best chances for convection this afternoon and evening will depend upon an area spreading north and east from southeast Alabama. the best window for convection will be after 19Z in CSG, after 20Z in MCN and 21Z in ATL area and AHN. Winds will be SW initially at 5-10kts then shifting to the SE after 08Z with speeds 6kts or less. //ATL Confidence...18Z Update... Medium confidence on convective type and timing. Medium to high confidence all other elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 66 82 64 78 / 50 80 60 60 Atlanta 67 79 65 77 / 50 80 60 60 Blairsville 61 75 61 72 / 70 90 70 60 Cartersville 65 78 63 77 / 60 90 50 60 Columbus 67 81 66 82 / 50 70 50 50 Gainesville 67 78 65 74 / 60 90 60 60 Macon 65 85 65 83 / 50 80 50 50 Rome 67 79 65 80 / 70 80 50 60 Peachtree City 65 80 64 79 / 50 80 50 50 Vidalia 69 88 67 84 / 50 70 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....28 AVIATION...Atwell
Hazardous weather outlook, May 22, 11:58 AM EDT, 5 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1158 AM EDT Sun May 22 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1158 AM EDT Sun May 22 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated thunderstorms are possible through late tonight. Some storms may be strong to severe and capable of producing gusty winds, locally heavy rainfall, and frequent lightning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is a chance of thunderstorms each day from Monday through Friday. Some of the storms each day may be strong and capable of producing gusty winds, frequent lightning, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 22, 3:47 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Sun May 22 2022
GAZ052>059-066>071-082-222015-
Butts GA-Fayette GA-Monroe GA-Coweta GA-Troup GA-Heard GA-Jasper GA-
Meriwether GA-Pike GA-Henry GA-Lamar GA-Bibb GA-Clayton GA-Upson GA-
Spalding GA-
347 PM EDT Sun May 22 2022
...Strong thunderstorms will impact portions of Spalding, Fayette,
northern Meriwether, north central Bibb, Pike, Monroe, northeastern
Upson, Heard, southern Butts, southwestern Henry, northern Troup,
Coweta, south central Clayton, southwestern Jasper and Lamar Counties
through 415 PM EDT...
At 347 PM EDT, a line of strong thunderstorms was along a line
extending from near Standing Rock to near Alvaton to near Lake
Tobesofkee, and moving north at 35 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Newnan, LaGrange, Griffin, Fayetteville, Barnesville, Forsyth,
Zebulon, Franklin, Peachtree City, Hampton, Tyrone, Senoia,
Hogansville, Grantville, Luthersville, Milner, Whitesburg, Brooks and
Ephesus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3343 8502 3346 8498 3344 8494 3348 8490
3350 8451 3315 8373 3313 8382 3303 8372
3285 8368 3302 8401 3290 8411 3310 8454
3303 8522 3343 8529
TIME...MOT...LOC 1947Z 182DEG 29KT 3308 8522 3316 8454 3288 8385
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 22, 3:57 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 PM EDT Sun May 22 2022
GAZ071>073-082>084-096-097-107-109-222030-
Wilkinson GA-Monroe GA-Baldwin GA-Bibb GA-Jones GA-Laurens GA-
Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
357 PM EDT Sun May 22 2022
...Strong thunderstorms will impact portions of southwestern Baldwin,
northwestern Laurens, Wilkinson, northwestern Dodge, Bibb, eastern
Pulaski, Twiggs, eastern Monroe, Bleckley and Jones Counties through
430 PM EDT...
At 357 PM EDT, a line of strong thunderstorms was along a line
extending from near Lake Tobesofkee to Bullard to near Gresston, and
moving northeast at 50 mph.
HAZARD...Winds 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Milledgeville, Dublin, Cochran, Gray, Jeffersonville,
Irwinton, Gordon, Chester, Ivey, McIntyre, Dexter, Dudley, Cadwell,
Toomsboro, Rentz, Danville, Payne, Montrose and Allentown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3210 8335 3241 8348 3249 8349 3253 8354
3264 8355 3268 8367 3287 8388 3314 8382
3313 8381 3315 8368 3305 8318 3250 8287
3210 8333
TIME...MOT...LOC 1957Z 214DEG 42KT 3288 8384 3264 8352 3222 8329
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 22, 4:20 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Sun May 22 2022
GAZ086-098-112-113-222045-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
420 PM EDT Sun May 22 2022
...A strong thunderstorm will impact portions of southwestern
Emanuel, northwestern Toombs, Treutlen and northeastern Montgomery
Counties through 445 PM EDT...
At 420 PM EDT, a strong thunderstorm was over Zaidee, or near
Soperton, moving northeast at 25 mph.
HAZARD...Winds 40 to 50 mph and frequent lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Locations impacted include...
Soperton, Oak Park, Nunez, Tarrytown, Covena, Norristown, Zaidee,
Gillis Springs, Kibbee and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
&&
LAT...LON 3222 8257 3236 8264 3255 8251 3250 8232
3234 8226
TIME...MOT...LOC 2020Z 223DEG 21KT 3236 8250
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 22, 4:29 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT Sun May 22 2022
GAZ072>074-084-085-097-222100-
Wilkinson GA-Washington GA-Baldwin GA-Johnson GA-Jones GA-Laurens GA-
429 PM EDT Sun May 22 2022
...Strong thunderstorms will impact portions of Baldwin, Laurens,
Wilkinson, southwestern Washington, Jones and central Johnson
Counties through 500 PM EDT...
At 429 PM EDT, a line of strong thunderstorms was along a line
extending from Round Oak to 6 miles east of Jeffersonville to near
Rentz, and moving east at 40 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Dublin, Gray, Wrightsville, Irwinton, East Dublin,
Gordon, Ivey, McIntyre, Dexter, Dudley, Cadwell, Harrison, Toomsboro,
Rentz, Oconee, Montrose, Allentown, Deepstep and Midway-Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3289 8340 3287 8347 3311 8370 3317 8357
3318 8346 3317 8333 3319 8329 3319 8326
3317 8318 3312 8311 3308 8312 3305 8310
3308 8305 3285 8273 3247 8266 3229 8304
TIME...MOT...LOC 2029Z 249DEG 35KT 3312 8364 3270 8323 3237 8303
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 22, 4:58 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT Sun May 22 2022
GAZ061-073-074-084>086-097-098-111-222130-
Wilkinson GA-Washington GA-Wheeler GA-Hancock GA-Baldwin GA-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
458 PM EDT Sun May 22 2022
...Strong thunderstorms will impact portions of eastern Baldwin,
northeastern Laurens, northeastern Wilkinson, west central Emanuel,
southern Hancock, western Treutlen, Washington, Johnson and north
central Wheeler Counties through 530 PM EDT...
At 458 PM EDT, a line of strong thunderstorms was along a line
extending from Milledgeville to near Oconee to near Barnhill, and
moving northeast at 35 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Dublin, Sandersville, Soperton, Wrightsville, Sparta,
East Dublin, Davisboro, Tennille, Adrian, Harrison, Toomsboro,
Oconee, Deepstep, Riddleville, Midway-Hardwick, Kite, Spann, Beulah
and Lothair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3231 8264 3226 8275 3275 8301 3312 8332
3333 8303 3296 8258 3264 8245
TIME...MOT...LOC 2058Z 238DEG 31KT 3309 8322 3278 8296 3229 8273
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 22, 5:09 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Sun May 22 2022
GAZ110>112-222145-
Wheeler GA-Telfair GA-Montgomery GA-
509 PM EDT Sun May 22 2022
...A strong thunderstorm will impact portions of southeastern
Telfair, southeastern Wheeler and southwestern Montgomery Counties
through 545 PM EDT...
At 509 PM EDT, a strong thunderstorm was near Towns, or 11 miles
southeast of McRae, moving northeast at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lumber City, Uvalda, Towns, Jordan, Charlotteville and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3197 8292 3204 8270 3206 8251 3200 8248
3197 8248 3196 8250 3195 8248 3195 8249
3196 8255 3192 8263 3192 8268 3190 8269
3190 8270 3186 8276 3185 8279 3184 8278
3181 8282 3182 8284 3180 8285
TIME...MOT...LOC 2109Z 238DEG 21KT 3194 8279
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 1:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 50 min |
| May 22, 2:13 PM EDT | Special Weather Statement | FFC | Sumter | 17 min |
| May 22, 2:49 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| May 22, 3:10 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Troup, Upson | 35 min |
| May 22, 3:22 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Pulaski, Wilcox | 23 min |
| May 22, 3:27 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach | 33 min |
| May 22, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 31 min |
| May 22, 3:47 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Heard, Lamar, Monroe, Pike and 1 more | 28 min |
| May 22, 3:57 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Jones, Twiggs, Wilkinson | 33 min |
| May 22, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair | 34 min |
| May 22, 4:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| May 22, 4:29 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Laurens, Wilkinson | 31 min |
| May 22, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 38 min |
| May 22, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 38 min |
| May 22, 4:58 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Johnson, Washington | 32 min |
| May 22, 5:09 PM EDT | Special Weather Statement | FFC | Jeff Davis | 36 min |
| May 22, 6:15 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| May 22, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.